# SDR SWIA971732

- Difficulty date: March 12, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 31,643 hours, 38,956 cycles
- Engine: Pwa PW118B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector Knob
- Condition: Failed
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLAP CONTROL FAULT AFTER TAKEOFF  FOLLOWED QRH BUT WAS UNABLE TO CORRECT.  RETURNED TO SLC.  REMOVED FLAP SELECTOR AND INSTALLED SERVICEABLE UNIT, IAW MM 275100, OPS CHECKS GOOD.  (P/N 12002642) (S/N 120283) ON, (S/N 120060).
